On semiclassical (zero dispersion limit) solutions of the focusing nonlinear Schrödinger equation

Published

Journal Article

We calculate the leading-order term of the solution of the focusing nonlinear (cubic) Schrödinger equation (NLS) in the semiclassical limit for a certain one-parameter family of initial conditions. This family contains both solitons and pure radiation. In the pure radiation case, our result is valid for all times t ≥ 0. We utilize the Riemann-Hilbert problem formulation of the inverse scattering problem to obtain the leading-order term of the solution. Error estimates are provided. © 2004 Wiley Periodicals, Inc.

Full Text

Duke Authors

Cited Authors

  • Tovbis, A; Venakides, S; Zhou, X

Published Date

  • July 1, 2004

Published In

Volume / Issue

  • 57 / 7

Start / End Page

  • 877 - 985

International Standard Serial Number (ISSN)

  • 0010-3640

Digital Object Identifier (DOI)

  • 10.1002/cpa.20024

Citation Source

  • Scopus